# SDR QMLA2013052713072

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N642PC
- Make and model: Pilats PC1245
- Aircraft serial: 642
- Aircraft time: 3,549 hours, 4,711 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,549 hours, 4,626 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 9740926112
- Part serial: N808
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5 hours, 8 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKE OFF.  THE LANDING GEAR INDICATOR LIGHTS SHOWED 3 RED/UNLOCKED GEAR.   HYD LIGHT ILLUMINATED ON CAWS PANEL.  PERFORMED EMERGENCY GEAR EXTENTION AND RETURNED TO POINT OF DEPARTURE.
